# SDR CA110808003

- Difficulty date: July 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE ACFT WAS SCHEDULED FOR A FLIGHT.  APU START WAS NORMAL. HOWEVER, THE AREA WAS CLOSED SHORTLY BEFORE ENGINE START BECAUSE A THUNDERSTORM WAS ABOUT TO CROSS THE AREA.  THE APU WAS SHUTDOWN. THE THUNDERSTORM CROSSED THE AREA WITH MEDIUM RAIN FOR ABOUT 30 MINUTES. THE AIRPORT WAS OPENED AGAIN AND THE CREW HAD TO WAIT ANOTHER 20-30 MINUTES FOR A TAKEOFF SLOT.  APU START WAS AGAIN NORMAL.  THE CREW REPORTED AN ENGINE MINOR FAULT CAS MESSAGE DURING ENGINE START.  THE FLIGHT PROCEEDED ACCORDING TO THE CHECKLIST.  TAKEOFF AND CLIMB WERE NORMAL.  WHILE REDUCING ENGINE POWER DURING LEVEL-OFF AT 2000 FT MSL, THE CREW RECEIVED AN AMBER FADEC CAS MESSAGE AND THE RT ENGINE ROLLED BACK TO IDLE POWER.  RT ENGINE POWER AND RPM REMAINED AT IDLE WITH NO RESPONSE TO THROTTLE LEVER MOVEMENTS.  POST FLIGHT THE HARNESS CONNECTIONS WERE CHECKED AND INSPECTED FOR MOISTURE, ENGINE GROUND RUNS AND TEST FLIGHT PERFORMED, AND THE ACFT RETURNED TO SERVICE.
